# SDR ANCF20210107005

- Difficulty date: January 6, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N567AV
- Make and model: Airbus A320-214
- Aircraft serial: 4567
- Aircraft time: 22,880 hours, 22,357 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,665 hours, 20,957 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT (WO 16107549) AFTER BIRD STRIKE DURING FINAL APP RED UNLK LEFT MAIN LANDING GEAR CAME ON AFTER GO AROUND L/G LGCIU 1 FAULT APPEAR ON ECAM.  CORRECTIVE ACTION: INSPECTION OF THE AIRCRAFT AFTER BIRD STRIKE WAS PERFORMED AND SENSOR 15GA WAS FOUND UNPLUGGED, DIRTY.  IN ACCORDANCE WITH AMM 05-51-14-200-803-A.  IN ACCORDANCE WITH TSM 32-31-00-810-823-A, AMM 32-31-73-400-001, AMM  32-69-00-740-001, SENSOR 15GA WAS CLEANED UP, PLUGGED AND BITE TEST OF THE LGCIU 1 WAS PERFORMED SATISFACTORY.
